# SDR SIMA950554

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0128
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 301210
- Condition: Inop
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MQT - DURING PS-2 CHECK, MAINTENANCE REPORTED THE EMERGENCY LIGHT IN THE PASSENGER/CREW DOOR WAS INOPERATIVE.  EMERGENCY LIGHT ASSY WAS RAI'D AND AN OPERATIONAL CHECK WAS PERFORMED IAW ATR-42 J/C 33-50-00 OPT10000-002.  ACFT WAS THEN RETURNED TO SERVICE.  (X)
